# SDR A6WA201140360

- Difficulty date: March 26, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N459AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7863
- Aircraft time: 17,679 hours, 16,838 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 601R3111357
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 AT LBL 9 HAS CRACKED CLIP PN 601R3111357.  REMOVED AND INSTALLED NEW SERVICEABLE CLIP AT  FS 280, LBL 9 IAW SRM 51-42-21.
